A nurse is evaluating a client who recently started pregabal… | MyMerci
More questions like thisTry ›
Medication Administration

A nurse is evaluating a client who recently started pregabalin for neuropathic pain. Which finding requires immediate follow-up?

Explanation
Pregabalin, like other antiepileptic drugs, carries a warning for suicidal thoughts or behavior. New thoughts of self-harm require immediate safety assessment and provider notification. Dizziness, dry mouth, and somnolence are common adverse effects that still require teaching and monitoring, but improving mild symptoms are less urgent than a new suicide risk.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.